# SDR USAA20100816EM039

- Difficulty date: August 16, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N957UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000161
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - THE R1 DOOR ASSIST BOTTLE REQUIRES SERVICING.  MAINTENANCE SERVICED THE R1 DOOR ASSIST BOTTLE PER AMM 52-11-51-03.
